Repositorio de producción científica de la Universidad de Sevilla

Asymptotically nonexpansive mappings in modular function spaces

Opened Access Asymptotically nonexpansive mappings in modular function spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Domínguez Benavides, Tomás
Khamsi, Mohamed Amine
Samadi, Sedki
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2002-01-15
Publicado en: Journal of Mathematical Analysis and Applications, 265 (2), 249-263.
Tipo de documento: Artículo
Resumen: In this paper, we prove that if ρ is a convex, σ-finite modular function satisfying a ∆2-type condition, C a convex, ρ-bounded, ρ-a.e. compact subset of Lρ and T : C → C a ρ-asymptotically nonexpansive mapping, then T has a fixed point. In particular, any asymptotically nonexpansive self-map defined on a convex subset of L1 (Ω, µ) which is compact for the topology of local convergence in measure has a fixed point.
Cita: Domínguez Benavides, T., Khamsi, M.A. y Samadi, S. (2002). Asymptotically nonexpansive mappings in modular function spaces. Journal of Mathematical Analysis and Applications, 265 (2), 249-263.
Tamaño: 216.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45283

DOI: 10.1006/jmaa.2000.7275

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones